×

Found 643 Documents (Results 1–100)

100
MathJax

Second-kind equilibrium states of the Kuramoto-Sivashinsky equation with homogeneous Neumann boundary conditions. (English. Russian original) Zbl 07538696

J. Math. Sci., New York 262, No. 6, 844-854 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 80-90 (2019).
MSC:  37L10 37L25 37L65
PDF BibTeX XML Cite
Full Text: DOI

Bifurcations of invariant tori in second-order quasilinear evolution equations in Hilbert spaces and scenarios of transition to turbulence. (English. Russian original) Zbl 07538692

J. Math. Sci., New York 262, No. 6, 809-816 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 45-52 (2019).
MSC:  37L10 37L25 37N15
PDF BibTeX XML Cite
Full Text: DOI

Invariant manifolds for a class of degenerate evolution equations and structure of kinetic shock layers. (English) Zbl 1405.37087

Klingenberg, Christian (ed.) et al., Theory, numerics and applications of hyperbolic problems II, Aachen, Germany, August 2016. Cham: Springer (ISBN 978-3-319-91547-0/hbk; 978-3-319-91548-7/ebook). Springer Proceedings in Mathematics & Statistics 237, 691-714 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software